# SDR 2004UALA01120

- Difficulty date: November 12, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Bs Above Str
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT AFT CARGO DOOR BEAR STRAP BS 807 ABOVE STR 25 RT AT CARGO DOOR OPENING IS INSUFFICIENT.  FABRICATED EXTERNAL DOUBLER,TRIPLER AND FILLER AND INSTALLED,
